# SDR CALA2018091001918

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 22,951 hours, 2,856 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Part number: 211182110101
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR CORRODED AT RT HINGE. APU INLET DOOR REPLACED PER DMC-B787-A-49-15-03-00A-720A-A.
